# SDR DALA2024121011592

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 L2 DOOR CUTOUT, CENTERING GUIDE HAS WEAR MARKS.CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR CUTOUT CENTERING GUIDE IAW B757 SRM 51-40-02-0G. PERFORMED ADJUSTMENT AT L2 DOOR CUTOUT CENTERING GUIDE IAW B757 AMM 52-11. (0700614)
